Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 144, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 21, 2007, 5:06 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2007, 5:06 PM CDT (22:06 UTC)
- Expired
- Sep 21, 2007, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:25 PM CDT | TSTM WND GST 60 | New Lisbon, WI | VERY HEAVY RAIN AND PEA SIZED HAIL. |
| Sep 21, 5:25 PM CDT | TSTM WND GST 60 | New Lisbon, WI | VERY HEAVY RAIN AND PEA SIZE HAIL |
| Sep 21, 5:32 PM CDT | TSTM WND DMG | Arkdale, WI | LARGE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:46 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 212205
SVRARX
WIC001-057-212245-
/O.NEW.KARX.SV.W.0144.070921T2206Z-070921T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
506 PM CDT FRI SEP 21 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN CENTRAL WISCONSIN...
JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 545 PM CDT
* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM 13 MILES
SOUTHWEST OF BABCOCK TO NEW LISBON TO 10 MILES NORTHWEST OF
HILLSBORO...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAUSTON AROUND 525 PM...
FRIENDSHIP AROUND 535 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4363 8977 4363 9031 4425 9030 4425 8959
4423 8956 4383 8958
TIME...MOT...LOC 2206Z 270DEG 42KT 4415 9027 4397 9026
4375 9046
$$
THOMPSON2 follow-up statements
000
WWUS53 KARX 212226
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT FRI SEP 21 2007
WIC001-057-212245-
/O.CON.KARX.SV.W.0144.000000T0000Z-070921T2245Z/
JUNEAU WI-ADAMS WI-
526 PM CDT FRI SEP 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ADAMS AND JUNEAU COUNTIES...
AT 523 PM CDT...SPOTTERS REPORTED WIND GUSTS ESTIMATED AT 60 MPH IN
NEW LISBON.
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM BABCOCK TO DELLWOOD TO HILLSBORO...MOVING EAST AT
40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAUSTON AND WONEWOC AROUND 530 PM...
FRIENDSHIP AND NEW ROME AROUND 535 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4363 8977 4363 9031 4425 9030 4425 8959
4423 8956 4383 8958
TIME...MOT...LOC 2225Z 270DEG 42KT 4423 9000 4395 8994
4370 9029
$$
THOMPSON000
WWUS53 KARX 212244
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 PM CDT FRI SEP 21 2007
WIC001-057-212254-
/O.EXP.KARX.SV.W.0144.000000T0000Z-070921T2245Z/
JUNEAU WI-ADAMS WI-
544 PM CDT FRI SEP 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS AND JUNEAU COUNTIES
EXPIRES AT 545 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4363 8977 4363 9031 4425 9030 4425 8959
4423 8956 4383 8958
TIME...MOT...LOC 2244Z 270DEG 42KT 4423 8969 4395 8963
4369 9007
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:24 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 21, 2:24 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 224 PM CDT FRI SEP 21 2007 .SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT SEVERE WEATHER THREAT THIS AFTERNOON AND EARLY EVENING ARE THE MAIN CONCERN FOR THIS PART OF THE FORECAST. AT 2 PM...A 995 MB SURFACE LOW WAS CONTINUING TO DEEPEN ACROSS NORTH CENTRAL MINNESOTA. IMPRESSIVE HEIGHT FALLS /3 TO 5 MB/ ARE SHOWING UP ACROSS WESTERN UPPER MICHIGAN AND WESTERN LAKE SUPERIOR. AS A RESULT...I WOULD EXPECT THIS LOW TO CONTINUE TO MOVE NORTHEAST AND DEEPEN. THE SEPTEMBER 21ST MODELS ARE IN GOOD AGREEMENT THAT THIS LOW PRESSURE AREA WILL FALL TO AROUND 990 MB NORTH OF LAKE SUPERIOR BY 00Z SATURDAY. A COLD FRONT EXTENDS FROM THIS LOW FROM DULUTH MINNESOTA SOUTHWEST TO BEATRICE NEBRASKA. AHEAD OF THIS FRONT...PARTLY SUNNY SKIES HAS ALLOWED TEMPERATURES TO CLIMB INTO THE 80S. THE COMBINATION OF THESE TEMPERATURES AND DEW POINTS IN THE MID 60S ARE PRODUCING BETWEEN 1500 TO 2000 J/KG. WARM AIR ALOFT IS CURRENTLY PREVENTING THIS INSTABILITY FROM BEING RELEASED. A 17Z SOUNDING MPX SHOWED AN IMPRESSIVE 16C AROUND 770 MB. TAMDAR SOUNDINGS DURING THE PAST HOUR ARE SHOWING THAT THIS CAP IS SLOWLY WEAKENING AND IT SHOULD CONTINUE THIS PROGRESS AS A VIGOROUS SHORT WAVE TROUGH MOVES EAST THROUGH THE REGION THIS AFTERNOON. THE MAIN QUESTION IS WHERE THE LINE OF THUNDERSTORMS WILL DEVELOP. KARX RADAR IS SHOWING AN ACCAS FIELD ALONG AND AHEAD OF THIS FRONT. WE ARE CURRENTLY THINKING THAT A SCATTERED TO BROKEN LINE OF CONVECTION WILL BEGIN TO DEVELOP ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA BETWEEN 3 PM AND 4 PM FROM ROCHESTER MINNESOTA TO WATERLOO IOWA...AND THEN THE LINE WILL QUICKLY FILL IN AS IT MOVES EAST INTO WISCONSIN. WITH EFFECTIVE SHEAR BETWEEN 40 AND 45 KNOTS...THERE IS MORE THAN ENOUGH SHEAR FOR SOME DISCRETE SUPERCELLS TO DEVELOP ALONG THE LINE. WITH STRONG WINDS ALOFT HELPING TO CREATE LONG HODOGRAPHS...WE EXPECT THAT THE MAIN SEVERE WEATHER THREAT IS GOING TO BE DAMAGING WINDS ASSOCIATED WITH THE SQUALL LINE. HOWEVER THERE WILL ALSO BE THE POTENTIAL OF LARGE HAIL AND MAYBE A TORNADO IF A LINE ECHO WAVE PATTERN DEVELOPS ALONG THE FRONT. BEHIND THIS COLD FRONT...MSAS IS SHOWING PRESSURE RISES UP TO 6 MB ACROSS SOUTHWEST MINNESOTA AND THIS ALLOWING TO BRING STRONGER WINDS ALOFT DOWN TO THE SURFACE. THESE STRONGER WINDS SHOULD QUICKLY DIMINISH AS THE COLD FRONT MOVES AWAY FROM THE AREA LATE THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL BE LOCATED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ON SATURDAY AND THEN MOVE EAST OF THE AREA ON SATURDAY NIGHT AND SUNDAY. WITH LIGHT WINDS AND POSSIBLY AN INVERSION AROUND 975 MB ON SATURDAY...THERE IS SOME QUESTION ON HOW TEMPERATURES WILL RESPOND. FOR THE TIME BEING...I JUST WENT JUST BELOW GFS MOS TEMPERATURE GUIDANCE. HOWEVER IF WE ARE ABLE TO SEE ANY MIXING AT ALL...TEMPERATURES WILL HAVE THE POTENTIAL OF CLIMBING INTO THE MID AND UPPER 70S. ON SUNDAY NIGHT...THE MODELS ARE STILL HINTING THAT WE MAY SEE ENOUGH ELEVATED INSTABILITY AND MOISTURE RETURN ON THE BACK SIDE OF THE HIGH FOR THE DEVELOPMENT OF A FEW SHOWERS AND THUNDERSTORMS. .LONG TERM...MONDAY THROUGH FRIDAY A COLD FRONT WILL MOVE EAST THROUGH THE UPPER MISSISSIPPI RIVER VALLEY ON MONDAY AFTERNOON AND EVENING. ADDITIONAL LIFT WILL PROVIDED BY THE STRONG DIVERGENCE ALOFT ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF A 100 KNOT 250 MB JET. AT THIS TIME...IT LOOKS LIKE THE AREA WILL SEE MOST UNSTABLE CAPES IN THE 1000 TO 2000 J/KG RANGE /THIS HIGHLY DEPENDENT UPON THE AMOUNT OF SUNSHINE THAT WE SEE/ AND THE 0-6 KM SHEAR WILL BE GREATER THAN 45 KNOTS ACROSS THE FORECAST AREA. AS A RESULT...I AM THINKING THERE MAY BE A THREAT OF SEVERE WEATHER WITH THIS SYSTEM. HOWEVER DEPENDING ON WHAT SUBTROPICAL DEPRESSION TEN DOES IN THE GULF OF MEXICO THIS WEEKEND...THERE WILL BE A POTENTIAL THAT THIS FRONT MAY SLOW UP A BIT...SO VERY UNSURE OF TIMING RIGHT NOW. AFTER THIS FRONT MOVES THROUGH THE REGION...THE NEXT CHANCE OF PRECIPITATION LOOKS TO BE ON FRIDAY AND FRIDAY NIGHT AS YET ANOTHER COLD FRONT MOVES THROUGH THE REGION. && .AVIATION...THIS AFTERNOON AND EVENING A COLD FRONT WILL MOVE THROUGH THE TAF SITES LATER THIS AFTERNOON. SOUTH WINDS WILL GUST AHEAD OF THE FRONT WITH NORTHWEST WINDS BEHIND THE FRONT. BY 21-22Z TSRA DEVELOPMENT IS EXPECTED ALONG THE N-S FRONT IN CENTRAL MN AND THIS WILL IMPACT THE AIR SPACE AROUND THE TAFS AS IT MOVES EAST. HAVE NARROWED THE IMPACT WINDOW TO A 2 HOUR TEMPO WINDOW HOWEVER TSRA IMPACT WILL BE LESS THAN ONE HOUR AT THE AIRFIELDS. POTENTIAL EXISTS FOR DAMAGING WINDS FROM THE WEST SHOULD A MATURE SQUALL LINE ORGANIZE ITSELF. THIS IS EXPECTED TO BE A GREATER THREAT AT KLSE THAN KRST. HAVE NOT INCLUDED IT IN THE TAFS BUT WILL MONITOR AND ADD IT SHOULD THE TSRA LINE WARRANT. VFR WILL BE MOVE IN RAPIDLY BEHIND THE FRONT. ARTCC ROUTING WILL BE IMPACTED BY THIS NEARLY CONTINUOUS LINE OF TSRA...ESPECIALLY IN THE EVENING HOURS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && AVIATION - DAB SHORT AND LONG TERM - BOYNE
Hazardous weather outlook, Sep 21, 3:41 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 341 PM CDT FRI SEP 21 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-221100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 341 PM CDT FRI SEP 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT PREVIOUS THREATS FOR SEVERE STORMS STILL ON TRACK...HOWEVER TIMING HAS ACCELERATED BY ABOUT 2 HOURS FURTHER EAST. SHOWERS AND THUNDERSTORMS WERE DEVELOPING AHEAD OF A STRONG COLD FRONT LATE THIS AFTERNOON. FAVORABLE INSTABILITY AND WIND PROFILES WILL SUPPORT THE POTENTIAL FOR MANY OF THESE STORMS TO PRODUCE WIND DAMAGE...WITH LARGE HAIL A SECONDARY THREAT. IT APPEARS THE MOST WIDESPREAD WIND DAMAGE FROM THE STORMS WILL BE NORTH OF I-90...AND NEAR AND EAST OF THE MISSISSIPPI RIVER AS THE LINE OF STORMS INTENSIFIES. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE STORMS SHOULD AFFECT A GIVEN LOCATION FOR ABOUT 1-2 HOURS. UPDATED TIMING APPROXIMATIONS... IN EXTREME SOUTHEAST MINNESOTA...THROUGH 5 PM... IN NORTHEAST IOWA...THROUGH 6 PM... IN WESTERN AND NORTH CENTRAL WISCONSIN...THROUGH 6 PM... IN CENTRAL AND SOUTHWEST WISCONSIN...MAINLY BETWEEN 5 AND 7 PM... .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY ANOTHER COLD FRONT WILL MOVE OUT OF THE NORTHERN PLAINS AND INTO THE UPPER MISSISSIPPI RIVER VALLEY ON MONDAY...TRIGGERING SHOWERS AND THUNDERSTORMS FOR MONDAY AND MONDAY NIGHT. WHILE ITS TOO EARLY TO ASCERTAIN THE SEVERE WEATHER THREAT WITH THE FRONT AT THIS TIME... IT DOES APPEAR THAT THERE WILL BE SUFFICIENT INSTABILITY...AND FAVORABLE WIND PROFILES...WHERE SEVERE WEATHER COULD BECOME A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY EVENING. LOCAL SPOTTERS CAN MONITOR RADAR FOR DEVELOPMENT OF THE THUNDERSTORMS TO THEIR WEST AND POSSIBLY PROVIDE BETTER DEPLOYMENT TIMING. .EMERGENCY MANAGEMENT COORDINATION... THE CJIS SYSTEM IN MINNESOTA IS NOT FUNCTIONING. IT IS RECOMMENDED THAT EMERGENCY MANAGEMENT AND LAW ENFORCEMENT USE THE NWS WEB PAGE TO MONITOR WARNINGS AND INFORMATION. ADDRESS IS LISTED BELOW. RIECK/BAUMGARDT HTTP://WEATHER.GOV/LACROSSE...IN LOWER CASE.
In the hours before
Local storm report, Sep 21, 4:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT FRI SEP 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 1 NW LA CRESCENT 43.84N 91.32W
09/21/2007 E50 MPH HOUSTON MN PUBLIC
SEVERAL WOODEN PALLETS BLOWN OVER.
&&
04Local storm report, Sep 21, 4:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT FRI SEP 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 2 W SPARTA 43.94N 90.85W
09/21/2007 E60 MPH MONROE WI TRAINED SPOTTER
&&
04Local storm report, Sep 21, 4:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 2 NE HOUSTON 43.78N 91.54W
09/21/2007 HOUSTON MN LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
JLBLocal storm report, Sep 21, 4:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
449 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 2 NE HOUSTON 43.78N 91.54W
09/21/2007 HOUSTON MN LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
CORRECTED EVENT TIME
JLBLocal storm report, Sep 21, 4:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST COON VALLEY 43.70N 91.01W
09/21/2007 E60 MPH VERNON WI EMERGENCY MNGR
PEA SIZE HAIL
&&
JLBLocal storm report, Sep 21, 5:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 W ROCKLAND 43.91N 90.96W
09/21/2007 LA CROSSE WI PUBLIC
LARGE TREE DOWN OVER ROAD
&&
JLBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:57 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau, Vernon | 78 min |
| Sep 21, 4:04 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 26 min |
| Sep 21, 4:59 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 46 min |
| Sep 21, 5:16 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 29 min |
| Sep 21, 5:31 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 29 min |
| Sep 21, 6:13 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.